Uber einige Inversionssatze der Limitierungsverfahren

J. Karamata

Publications de l'Institut Mathématique (1934)

  • Volume: 3, Issue: 3, page 153-160
  • ISSN: 0350-1302

How to cite


J. Karamata. "Uber einige Inversionssatze der Limitierungsverfahren." Publications de l'Institut Mathématique 3.3 (1934): 153-160. <http://eudml.org/doc/254447>.

author = {J. Karamata},
journal = {Publications de l'Institut Mathématique},
number = {3},
pages = {153-160},
publisher = {Matematički institut SANU},
title = {Uber einige Inversionssatze der Limitierungsverfahren},
url = {http://eudml.org/doc/254447},
volume = {3},
year = {1934},

AU - J. Karamata
TI - Uber einige Inversionssatze der Limitierungsverfahren
JO - Publications de l'Institut Mathématique
PY - 1934
PB - Matematički institut SANU
VL - 3
IS - 3
SP - 153
EP - 160
UR - http://eudml.org/doc/254447
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.